Journal of Algebra and Its Applications, ( ISI ), Volume (12), No (4), Year (2013-1) , Pages (1-9)

Title : ( Non-normal graphs of finite groups )

Authors: Mohammad Farrokhi Derakhshandeh Ghouchan , Ahmad Erfanian , Behnaz Tolue Haghighi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a nite group and H be a subgroup of G. We introduce the non-normal graph of H in G, denoted by NH;G, and give some of the graph theoretical properties of NH;G.


, Non-normal graph, planar, diameter, girth, bipartite, subgroup normality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Farrokhi Derakhshandeh Ghouchan, Mohammad and Erfanian, Ahmad and Tolue Haghighi, Behnaz},
title = {Non-normal graphs of finite groups},
journal = {Journal of Algebra and Its Applications},
year = {2013},
volume = {12},
number = {4},
month = {January},
issn = {0219-4988},
pages = {1--9},
numpages = {8},
keywords = {Non-normal graph; planar; diameter; girth; bipartite;subgroup normality degree.},


%0 Journal Article
%T Non-normal graphs of finite groups
%A Farrokhi Derakhshandeh Ghouchan, Mohammad
%A Erfanian, Ahmad
%A Tolue Haghighi, Behnaz
%J Journal of Algebra and Its Applications
%@ 0219-4988
%D 2013